back
PediaCare® Children's Fever Reducer Plus Multi-Symptom Cold With Acetaminophen
give the cold, the cold shoulder

PediaCare® Children's Fever Reducer Plus Multi-Symptom Cold With Acetaminophen

Temporarily Relieves
  • Minor aches and pains
  • Cough
  • Headache
  • Sore throat
  • Sneezing and runny nose
  • Stuffy nose
  • Fever
Flavor Size
Grape 4 fl. oz.
Active Ingredients (in each 5 mL)* Purpose
Acetaminophen 160 mg Pain reliever / Fever reducer
Chlorpheniramine maleate 1 mg Antihistamine
Dextromethorphan HBr 5 mg Cough suppressant
Phenylephrine HCl 2.5 mg Nasal decongestant
*5 mL = one teaspoon
Questions or Comments? Call 1-888-474-3099 or e-mail us
Directions
* Find right dosage on the chart. If possible, use weight to dose; otherwise, use age.
* Shake well before using.
* If needed, repeat dose every 4 hours while symptoms last.
* Do not use more than 5 times in 24 hours.
Weight (lbs) Age (yrs) Dose (mL)
Under 36 Under 4 Do not use
36-47 4-5 Do not use unless directed by a doctor
48-95 6-11 10
  • mL = milliliter
  • (Dosage cup provided)